# SDR SWAA2023071970791

- Difficulty date: June 22, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ADAPTER PLATE AND SHIM GIRT BAR FITTING SERVICE DOOR AT AFT GALLEY AREA 2023-394801<[01] REPLACED ADAPTER PLATE AND SHIM GIRT BAR FITTING SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED ADAPTER PLATE AND SHIM GIRT BAR FITTING SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
